# SDR SWAA2022040889644

- Difficulty date: March 30, 2022
- Submitted: April 8, 2022
- Operation: Air carrier
- Aircraft: N240WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32503
- Aircraft time: 53,442 hours, 31,881 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR FWD SCUFF PLATE HAS CORROSION THAT IS OUT OF LIMITS / [01] REMOVED AND REPLACED FWD SCUFF PLATE AT AFT CARGO DOOR REF B737-700 SRM 51-40-02-0G-0;[02] VERIFIED STEP 1
